BibTeX record: journals/ijac/Kassabov05

download as .bib file

@article{DBLP:journals/ijac/Kassabov05,
  author    = {Martin Kassabov},
  title     = {Kazhdan Constants for Sl\({}_{\mbox{n}}\)(Z)},
  journal   = {{IJAC}},
  year      = {2005},
  volume    = {15},
  number    = {5-6},
  pages     = {971--996},
  url       = {http://dx.doi.org/10.1142/S0218196705002712},
  doi       = {10.1142/S0218196705002712},
  timestamp = {Tue, 23 Sep 2014 12:45:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijac/Kassabov05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}